| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Break (1069); Failure to Fold (1255)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the haptic-optic connection broke due to improper folding within the device.Additional information has been received stating there was patient contact.Additional information has been received stating that there was no patient harm and no intervention required.The current patient condition was symptoms resolved.